# SDR DALA2017080906062

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BTW STA 895-1022 AT AFT CARGO COMPARTMENT. LT TIE TRACK WAS REMOVED AND INSTALLED PER SRM 51-41-01-0G, 51-41-02-0G, AND 51-41-05-0G. NEW SECTION OF TIE TRACK WAS DRILLED AND ADJUSTED PER SRM 51-40-08-0G. NEW SECTION OF TIE TRACK WAS TREATED AND PAINTED PER SRM 51-10-04-0G PAR 21 AND 15.
